Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal for Multiscale Computational Engineering
Импакт фактор: 1.016 5-летний Импакт фактор: 1.194 SJR: 0.554 SNIP: 0.68 CiteScore™: 1.18

ISSN Печать: 1543-1649
ISSN Онлайн: 1940-4352

Выпуски:
Том 17, 2019 Том 16, 2018 Том 15, 2017 Том 14, 2016 Том 13, 2015 Том 12, 2014 Том 11, 2013 Том 10, 2012 Том 9, 2011 Том 8, 2010 Том 7, 2009 Том 6, 2008 Том 5, 2007 Том 4, 2006 Том 3, 2005 Том 2, 2004 Том 1, 2003

International Journal for Multiscale Computational Engineering

DOI: 10.1615/IntJMultCompEng.2015013959
pages 367-374

REMARKS ON STOCHASTIC PROPERTIES OF MATERIALS THROUGH FINITE DEFORMATIONS

Roger Ghanem
Department of Aerospace and Mechanical Engineering, University of Southern California, 210 KAP Hall, Los Angeles, California 90089, USA
Christian Soize
Université Paris-Est Marne-La-Vallée Cité Descartes 5, bd Descartes, Champs sur Marne, 77454 Marne La Vallee Cedex 2, France

Краткое описание

Some remarks are provided concerning the effects of geometrical transformations, such as those encountered in a manufacturing process, on the stochastic character of corresponding material properties. It is shown that, in general, even second-order statistical properties are transformed in a nontrivial manner as the material undergoes arbitrary transformation.